# SDR YENA2021021900113

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 34,588 hours, 22,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, REF. TOMX N/R N294JB/1495/E190/B6 CHECK N/R 00460-CORROSION ON PLATE BETWEEN FR84 AND FR85 Y=-670 ; PER TOMX N/R N294JB/1495/E190/B6 CHECK N/R 00460-CORROSION ON PLATE WAS REMOVED THEREFORE IS OUT OF LIMITS, PLATE WAS REPLACED PER EMB-190-SRM 51-43-01 PAR 5 FIGURE 2.
